MathSciNet Relay Station
MathSciNet bibliographic data
MR769356 (86c:58136) 58G10 (81E20 83C47)
Alvarez, Orlando; Singer, I. M.; Zumino, Bruno Gravitational anomalies and the family's index theorem. Comm. Math. Phys. 96 (1984), no. 3, 409–417.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement